Bulletin of the American Mathematical Society

On approximate solutions to the convolution equation on the half-line

T. K. Boehme

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 69, Number 6 (1963), 847-849.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183525708

Mathematical Reviews number (MathSciNet)
MR0165320

Zentralblatt MATH identifier
0183.11603

Citation

Boehme, T. K. On approximate solutions to the convolution equation on the half-line. Bull. Amer. Math. Soc. 69 (1963), no. 6, 847--849. https://projecteuclid.org/euclid.bams/1183525708


Export citation

References

  • 1. C. Foiaş, Approximation des opérateurs de J. Mikusiński par des fonctions contiues, Studia Math. 21 (1961), 73-74.
  • 2. Cz. Ryll-Nardzewski, Sur les séries de puissances dans le calcul opératoire, Studia Math. 13 (1953), 41-47.